# SDR P5CA9800294

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INSIDE CENTER SECTION OF THE HORIZONTAL STABILIZER BETWEEN STRINGERS 54 AND 55, STAB RIGHT BODY LINE 15 TO 43.5.  REMOVED CORROSION AND TREATED PER BAC SRM 51-10-01 AND 51-10-02.
